# SDR AWXA200501385

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 26,742 hours, 10,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: ALT2196688A
- Condition: Out Of Limits
- Location: Overwing Slide
- Part time: 16,419 hours, 6,452 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION DISCOVERED RT OVERWING SLIDE INFLATION BOTTLE PRESSURE IS OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING SLIDE BOTTLE IAW AIRBUS 320 MM 25-62-46-04. UNIT WAS OVERHAULED IAW CMM 25-65-17 REV. 11. VENDOR DID NOT CONFIRM FAILURE OF THE UNIT IN THE TEARDOWN REPORT.
